MathSciNet Relay Station
MathSciNet bibliographic data
MR2604560 (2011c:53081) 53C23 (53C17 53C35)
Buyalo, S. V.; Kuznetsov, A. M. Boundary at infinity of rank-one symmetric spaces. (Russian) Algebra i Analiz 21 (2009), no. 5, 3--18; translation in St. Petersburg Math. J. 21 (2010), no. 5, 681–691
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement